Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

17 months old suffering from high fever for 3 days,taking flexon but the symptom remains

my 17 month old boy got 104 degree fever last 3 days. i am giving zyrtec, moxikind- cv and flexon suspension in 12 hrs interval... after giving him medicine his fever declin but after 6 hrs his fever again rising...his back, chest and head are very hot in comparison to hand and his feet... kindly advice what should i do
Asked On : Sat, 9 Jul 2011
Answers:  1 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Thanks for your query.
have you got his test done to find the cause of fever.Get his blood TLC.DLC ,CRP.Urine tested and also for malaria & widal     .so exact cause can be known. It can be viral or bacterial infection or even malaria ,so consult some child specialist for exact diagnosis and treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor